# SDR GAIA99139

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Aft Airstair
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ATL-TOL - FLT 517 - WHILE TURNING ON ENGINE ANTI-ICE, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  TURNING OFF LEFT PACK AND REDUCING ENGINE NR 1 THRUST HAD NO AFFECT.  TURNING OFF RIGHT PACK AND ENGINE NR 3 BLEED VALVE MADE LGIHT EXTINGUISH.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT TOL.  FOUND LOOSE CLAMPS IN AFT AIRSTAIR AREA.  SECURED CLAMPS AND READJUSTED AFT AIRSTAIR OVERHAT LOOP.  RAN ENGINES AT POWER WITH BOTH PACKS ON AND ENGINE ANTI-ICE ON, NR 1 AND NR 3 BLEEDS OPEN. AFT BODY OVERHEAT DID NOT ILLUMINATE.  COULD NOT DUPLICATE ON GROUND.  SYSTEM TEST OK AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
